# SDR DALA2025010600074

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,817 hours, 30,771 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 RT OVERWING EXIT DOOR LIGHT ANNUNCIATION, STILL INDICATING OPEN AT GATE AFTER SHUTDOWN. CORRECTIVE ACTION: PERFORMED VISUAL INSP. OF SLIDE COVERS AND OVERWING HATCHES PER A319 AMM 52-21. NO DEFECTS NOTED. RESET R2 OVERWING HATCH RELEASE COVER. MESSAGE DISAPPEARED. A/C OK FOR SVC . (6955446)
